# SDR UIEA2021040700850

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,617 hours, 18,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Blower
- Part number: 107STC020
- Part serial: 034EE02P
- Condition: Inoperative
- Location: Evas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COC PILOT'S EVAS BLOWER INOP( REMOVED AND REPLACED COC PILOT'S EVAS BLOWER AS PER B767 AMM 25-60-99. OPS CHECK OK .  )
